Comments on “Limits of Econometrics” by David Freedman
Arnold Zellner
International Econometric Review (IER), 2009, vol. 1, issue 1, 28-32
Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.era.org.tr/makaleler/2050035.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:erh:journl:v:1:y:2009:i:1:p:28-32
Access Statistics for this article
International Econometric Review (IER) is currently edited by Asad Zaman
More articles in International Econometric Review (IER) from Econometric Research Association Contact information at EDIRC.
Bibliographic data for series maintained by M. F. Cosar ().